The flag-transitive affine planes of order 27

Alan R. Prince

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish
Title of host publicationAnnals of Discrete Mathematics
Subtitle of host publicationCombinatorics '90 — Recent Trends and Applications, Proceedings of the Conference on Corn binatorics, Gaeta Italy
Pages477-500
Number of pages24
Volume52
DOIs
Publication statusPublished - 1992

Cite this

Prince, A. R. (1992). The flag-transitive affine planes of order 27. In Annals of Discrete Mathematics: Combinatorics '90 — Recent Trends and Applications, Proceedings of the Conference on Corn binatorics, Gaeta Italy (Vol. 52, pp. 477-500) https://doi.org/10.1016/S0167-5060(08)70932-4